# SDR SIM2008F00022

- Difficulty date: August 22, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 69083
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4123 CREW REPORTED EMERGENCY LIGHTS INOPERATIVE.  ACFT REMOVED FROM SERVICE C/A.  R&R NR 1 BATTERY PACK.  OPS CHECKS GOOD.  ACFT RETURNED TO SERVICE
